Articles with article keyword: subconvexity

The circle method and bounds for $L$-functions – IV: Subconvexity for twists of $\mathrm{GL}(3)$ $L$-functions

Pages 617-672 by Ritabrata Munshi | From volume 182-2

Distribution of periodic torus orbits and Duke’s theorem for cubic fields

Pages 815-885 by Manfred Einsiedler, Elon Lindenstrauss, Philippe Michel, Akshay Venkatesh | From volume 173-2

Geometric invariants for real quadratic fields

Pages 949-990 by W. Duke, Ö. Imamoḡlu, Á. Tóth | From volume 184-3

Sparse equidistribution problems, period bounds and subconvexity

Pages 989-1094 by Akshay Venkatesh | From volume 172-2

Weak subconvexity for central values of $L$-functions

Pages 1469-1498 by Kannan Soundararajan | From volume 172-2

Subconvexity bounds for triple $L$-functions and representation theory

Pages 1679-1718 by Joseph Bernstein, Andre Reznikov | From volume 172-3